# SDR SWIA200617445

- Difficulty date: December 16, 2006
- Submitted: December 20, 2006
- Operation: Air carrier
- Aircraft: N935SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7725
- Aircraft time: 9,407 hours, 8,255 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT AFT EMERGENCY LIGHT OVERWING EXIT IS INOP.  REPLACED EMERGENCY BATTERY CHARGER.  OPERATIONAL CHECKS GOOD, PN: 1L0049  SN ON: P429665.
